Previous |  Up |  Next


holomorphic function; continuous homomorphism
It is shown that a homomorphism between certain topological algebras of holomorphic functions is continuous if and only if it is a composition operator.
[1] L. O. Condori, M. L. Lourenço: Continuous homomorphism between topological algebras of holomorphic germs. Rocky Moutain J. Math. 36(5) (2006), 1457–1469. DOI 10.1216/rmjm/1181069376 | MR 2285294
[2] S. Dineen: Complex Analysis on Infinite Dimensional Spaces. Springer, 1999. MR 1705327 | Zbl 1034.46504
[3] J. Horvath: Topological Vector Spaces and Distributions Vol. 1. Addison-Wesley, 1966. MR 0205028
[4] J. M. Isidro: Characterization of the spectrum of some topological algebras of holomorphic functions. Advances in Holomorphy, (ed. J.A. Barroso), North-Holland, 1979, pp. 407–416. MR 0520668 | Zbl 0415.46020
[5] J. Mujica: The Oka-Weil theorem in locally convex spaces with the approximation property. Séminaire Paul Krée 1977/1978. Institute Henri Poincaré, Paris, 1979. MR 0555871 | Zbl 0401.46024
[6] J. Mujica: Complex Analysis in Banach Spaces. Math. Stud. Vol. 120, North-Holland, 1986. MR 0842435 | Zbl 0586.46040
[7] L. Nachbin: On the topology of the space of all holomorphic functions on a given open subset. Indag. Math. 29 (1967), 366–368. MR 0215066 | Zbl 0147.11402
[8] L. Nachbin: Topics on Topological Vector Spaces. Textos de Métodos Matemáticos da Universidade Federal do Rio de Janeiro, 1974.
[9] B. Tsirelson: Not every Banach space contains an imbedding of $\ell _p$ or $\text{c}_0$. Funct. Anal. Appl. 8 (1974), 138–144. DOI 10.1007/BF01078599
Partner of
EuDML logo